Alert archive / Wisconsin / Small Craft Advisories in 2018

Small Craft Advisory 92, NWS Green Bay, WI

December 26, 2018

NWS Green Bay, WI issued this small craft advisory at Dec 26, 2018, 4:41 AM CST. It took effect at Dec 27, 2018, 12:00 AM CST. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Dec 26, 2018, 4:41 AM CST (10:41 UTC)
In effect from
Dec 27, 2018, 12:00 AM CST
Expired
Dec 29, 2018, 12:00 AM CST
In force
48 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

332 
WHUS73 KGRB 261041
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
441 AM CST Wed Dec 26 2018

LMZ541>543-261845-
/O.UPG.KGRB.GL.A.0013.181227T1200Z-181228T0300Z/
/O.NEW.KGRB.SC.Y.0092.181227T0600Z-181228T1500Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
441 AM CST Wed Dec 26 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST FRIDAY...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect from midnight tonight to 9 AM
CST Friday. The Gale Watch is no longer in effect. 

* WINDS...Becoming southeast 15 to 25 knots, with occasional gusts
  to near 35 knots late tonight into Thursday. Winds decreasing 
  Thursday night. 

* WAVES...Building to 7 to 11 feet on Thursday, then gradually
  subsiding late Thursday night into Friday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or 
waves greater than 4 feet are expected to produce hazardous 
conditions to small craft. Inexperienced mariners, especially 
those operating smaller vessels should avoid navigating in these 
conditions.

&&

$$

LMZ521-522-261845-
/O.NEW.KGRB.SC.Y.0092.181227T0900Z-181228T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
441 AM CST Wed Dec 26 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST
THURSDAY...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect from 3 AM to 6 PM CST
Thursday. 

* WINDS...Becoming southeast 15 to 25 knots, with occasional gusts
  to 30 knots on Thursday.

* WAVES...Building to 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or 
waves greater than 4 feet are expected to produce hazardous 
conditions to small craft. Inexperienced mariners, especially 
those operating smaller vessels should avoid navigating in these 
conditions.

&&

$$
Kieckbusch
12 follow-up statements
514 
WHUS73 KGRB 261618
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1018 AM CST Wed Dec 26 2018

LMZ541>543-270030-
/O.CON.KGRB.SC.Y.0092.181227T0600Z-181228T1500Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1018 AM CST Wed Dec 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 9 AM CST FRIDAY...

* WINDS...Becoming southeast 15 to 25 knots, with occasional 
  gusts to near 35 knots late tonight into Thursday. Winds 
  decreasing Thursday night. 

* WAVES...Building to 7 to 11 feet on Thursday, then gradually 
  subsiding late Thursday night into Friday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ521-522-270030-
/O.CON.KGRB.SC.Y.0092.181227T0900Z-181228T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
1018 AM CST Wed Dec 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST
THURSDAY...

* WINDS...Becoming southeast 15 to 25 knots, with occasional 
  gusts to 30 knots on Thursday. 

* WAVES...Building to 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
182 
WHUS73 KGRB 262111
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
311 PM CST Wed Dec 26 2018

LMZ541>543-270515-
/O.CON.KGRB.SC.Y.0092.181227T0600Z-181228T1500Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
311 PM CST Wed Dec 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 9 AM CST FRIDAY...

* WINDS...Becoming southeast 15 to 25 knots, with occasional gusts
  to around 35 knots late tonight into Thursday. Winds decreasing
  Thursday night. 

* WAVES...Building to 4 to 7 feet after midnight tonight. Waves
  will continue to build to 8 to 12 feet by Thursday afternoon.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ521-522-270515-
/O.CON.KGRB.SC.Y.0092.181227T0900Z-181228T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
311 PM CST Wed Dec 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST
THURSDAY...

* WINDS...Becoming southeast 15 to 25 knots, with occasional 
  gusts to 30 knots on Thursday. 

* WAVES...Building to 2 to 4 feet Thursday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
477 
WHUS73 KGRB 270329
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
929 PM CST Wed Dec 26 2018

LMZ541>543-271130-
/O.CON.KGRB.SC.Y.0092.181227T0600Z-181228T1500Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
929 PM CST Wed Dec 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WINDS...Becoming southeast 15 to 25 knots, with occasional gusts
  to around 35 knots after midnight tonight through Thursday
  evening. 

* WAVES...Building to 4 to 7 feet after midnight tonight. Waves 
  will continue to build to 8 to 12 feet by Thursday afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ521-522-271130-
/O.CON.KGRB.SC.Y.0092.181227T0900Z-181228T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
929 PM CST Wed Dec 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST
THURSDAY...

* WINDS...Becoming southeast 15 to 25 knots, with occasional gusts
  to 30 knots after midnight tonight through Thursday evening. 

* WAVES...Building to 2 to 4 feet Thursday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
625 
WHUS73 KGRB 271007
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
407 AM CST Thu Dec 27 2018

LMZ521-522-271815-
/O.CON.KGRB.SC.Y.0092.000000T0000Z-181228T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
407 AM CST Thu Dec 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...From the southeast at 15 to 25 knots, with occasional
  gusts to 30 knots. 

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541>543-271815-
/O.CON.KGRB.SC.Y.0092.000000T0000Z-181228T1500Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
407 AM CST Thu Dec 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WINDS...From the southeast at 15 to 25 knots, with occasional
  gusts to near 35 knots through this evening.

* WAVES...Building to 7 to 10 feet by this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
Kieckbusch
346 
WHUS73 KGRB 271642
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1042 AM CST Thu Dec 27 2018

LMZ521-522-280000-
/O.CON.KGRB.SC.Y.0092.000000T0000Z-181228T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
1042 AM CST Thu Dec 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...Southeast at 15 to 25 knots, easing to 10 to 20 kts
  early this evening. 

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541>543-280045-
/O.CON.KGRB.SC.Y.0092.000000T0000Z-181228T1500Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1042 AM CST Thu Dec 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WINDS...Southeast at 15 to 25 knots, with occasional gusts to
  near 30 knots through this evening. 

* WAVES...7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
094 
WHUS73 KGRB 272140
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
340 PM CST Thu Dec 27 2018

LMZ521-522-280000-
/O.CON.KGRB.SC.Y.0092.000000T0000Z-181228T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
340 PM CST Thu Dec 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...Southeast at 15 to 25 knots, becoming south at 10 to 20
  knots this evening. 

* WAVES...1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541>543-280545-
/O.CON.KGRB.SC.Y.0092.000000T0000Z-181228T1500Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
340 PM CST Thu Dec 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WINDS...Southeast at 15 to 25 knots, with occasional gusts to
  near 30 knots, becoming south at 10 to 20 knots after midnight.
 
* WAVES...8 to 12 feet subsiding to 5 to 8 feet after midnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
657 
WHUS73 KGRB 280336
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
936 PM CST Thu Dec 27 2018

LMZ541>543-281145-
/O.CON.KGRB.SC.Y.0092.000000T0000Z-181228T1500Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
936 PM CST Thu Dec 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WINDS...South at 10 to 20 knots, with occasional gusts to 25
  knots. 

* WAVES...6 to 10 feet subsiding to 5 to 8 feet after midnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
399 
WHUS73 KGRB 281038
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
438 AM CST Fri Dec 28 2018

LMZ541>543-281500-
/O.NEW.KGRB.MF.Y.0021.181228T1038Z-181228T1500Z/
/O.CON.KGRB.SC.Y.0092.000000T0000Z-181228T1500Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
438 AM CST Fri Dec 28 2018

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

The National Weather Service in Green Bay has issued a Dense Fog
Advisory, which is in effect until 9 AM CST this morning. 

* WINDS...Southwest at 10 to 15 knots.

* WAVES...3 to 5 feet.

* VISIBILITY...will be reduced to less than one mile in dense fog.

* ADDITIONAL DETAILS...North to northwest winds will increase to
  15 to 25 kts with gusts to 30 to 35 kts this afternoon into
  tonight. The highest gusts should occur near Deaths Door. After
  the current advisory expires, another small craft advisory will 
  immediately be issued for this afternoon into tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these 
conditions. 

&&

$$
Kieckbusch
061 
WHUS73 KGRB 281459
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
859 AM CST Fri Dec 28 2018

LMZ541>543-282300-
/O.EXP.KGRB.MF.Y.0021.000000T0000Z-181228T1500Z/
/O.EXT.KGRB.SC.Y.0092.000000T0000Z-181229T0600Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
859 AM CST Fri Dec 28 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...DENSE FOG ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ521-522-282300-
/O.NEW.KGRB.SC.Y.0093.181228T1500Z-181229T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
859 AM CST Fri Dec 28 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect until midnight CST tonight. 

* WINDS...North winds at 15 to 25 knots. A few higher gusts up to
  30 knots possible along Door county.

* WAVES...3 to 5 feet for the bay and nearshore areas of Door
  County. 2 to 4 feet for the southern bay, and nearshore areas of
  Kewaunee and Manitowoc counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
091 
WHUS73 KGRB 281510
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
910 AM CST Fri Dec 28 2018

LMZ521-522-282315-
/O.CON.KGRB.SC.Y.0093.000000T0000Z-181229T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
910 AM CST Fri Dec 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...North winds at 15 to 25 knots. 

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541>543-282315-
/O.CON.KGRB.SC.Y.0092.000000T0000Z-181229T0600Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
910 AM CST Fri Dec 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...North winds at 15 to 25 knots with gusts up to 30 knots.
  A few higher gusts possible. 

* WAVES...3 to 5 feet, building to 4 to 6 feet in the afternoon.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
843 
WHUS73 KGRB 282148
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
348 PM CST Fri Dec 28 2018

LMZ521-522-290600-
/O.CON.KGRB.SC.Y.0093.000000T0000Z-181229T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
348 PM CST Fri Dec 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...North winds at 15 to 25 knots...easing to 10 to 20 kts
  late.

* WAVES...2 to 4 feet...subsiding to 1 to 3 ft late.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541>543-290600-
/O.CON.KGRB.SC.Y.0092.000000T0000Z-181229T0600Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
348 PM CST Fri Dec 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...North winds at 15 to 25 knots...easing to 10 to 20 kts
  late. 

* WAVES...3 to 5 feet, subsiding to 2 to 4 feet late.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
667 
WHUS73 KGRB 290304
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
904 PM CST Fri Dec 28 2018

LMZ521-522-290600-
/O.CON.KGRB.SC.Y.0093.000000T0000Z-181229T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
904 PM CST Fri Dec 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...North winds at 15 to 25 knots...easing to 10 to 20 kts 
  late. 

* WAVES...2 to 4 feet...subsiding to 1 to 3 ft late.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541>543-290600-
/O.CON.KGRB.SC.Y.0092.000000T0000Z-181229T0600Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
904 PM CST Fri Dec 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...North winds at 15 to 25 knots...easing to 10 to 20 kts 
  late. 

* WAVES...3 to 5 feet, subsiding to 2 to 4 feet late.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 26, 4:04 AM CST, 37 minutes earlier.

Area forecast discussion, Dec 26, 4:04 AM CST, 37 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
404 AM CST Wed Dec 26 2018

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Thursday
Issued at 404 AM CST Wed Dec 26 2018

Main forecast concerns are precipitation trends, snowfall
amounts, and winter weather and marine headlines.

Overcast conditions continued across the region, with only a few
flurries noted across Vilas county, in the vicinity of a weak
cold frontal boundary.

Models have trended slower with the precipitation arrival, so
today looks generally dry, with mostly cloudy skies and high
temperatures in the upper 20s and lower 30s.

Low pressure near the Texas Panhandle this evening will lift into
southeast Nebraska by Thursday morning, then move to northern IA
by evening. As the low approaches, WAA/Isentropic lift will
develop across the forecast area, causing light snow or flurries
to overspread the region during the evening. The snow will
intensify overnight into Thursday morning, especially over north
central and far northeast WI. Milder temperatures will push into
our southern and eastern counties overnight, then gradually shift
north across the rest of region Thursday morning and early
afternoon. This will cause snow to mix with or change over to
rain. Before the changeover occurs, total accumulations of 3 to
5 inches are anticipated over north central and far northeast WI,
with lesser amounts farther south and east.

Will continue the plan of handling this system as two separate
rounds of wintry precipitation. This first round of snow will be
handled with a winter weather advisory over north central and far
northeast WI from 06z-18z/Thu. A period of mainly rain will occur
Thursday afternoon and evening, followed by another period of
snow or mixed precipitation late Thursday night into Friday.

Southeast winds will crank up late tonight into Thursday,
especially on Lake Michigan. Have opted to issue a high-end
small craft advisory rather than a gale warning, as gales are
tough to get in a warm air advection pattern, especially with
stable conditions over the water. Will mention the possibility
of a few near-gale force gusts.

.LONG TERM...Thursday Night Through Tuesday
Issued at 404 AM CST Wed Dec 26 2018

For Thursday night, closed 500mb low across the central plains
will open up and eject northeast into the western Great Lakes.
Zonal flow at 500mb expected over the weekend into early next
week before the next 500mb trough passes across the area by the
middle of next week.

On Thursday night, surface low across Iowa is expected to move
northeast into northern Wisconsin and to eastern Lake Superior
by 12z Friday. As the system approaches, warm air will be drawn
into northern Wisconsin. Latest model guidance suggest that it
should be rain across the entire north early Thursday evening.
The 0C 850mb isotherm will be very close to northwest Vilas
County, thus being in the higher terrain the precipitation
could become mixed with some snow during the mid to late evening.
Colder air is expected to wrap into far north-central Wisconsin
late Thursday night, changing the the rain over to snow and
cause air temperatures to fall to around or several degrees below
freezing. As the upper system (500mb trough) swings across the
area on Friday, this feature will trigger additional
precipitation across the area. The main concern for Friday is any
rain will change over to snow from northwest to southeast during
the day, not reaching the Fox Valley east to the lake until mid to
late afternoon. The combination of wet pavement, falling rain and
snow and temperatures falling below freezing could cause any
untreated roads, bridges and sidewalks to become snow or ice
covered. Per coordination with the short term forecaster, we are
going to handle this as a two part system. The short term
forecaster will issue the advisory across the north for late
Wednesday night into Thursday morning. Later shifts may need to
hoist winter weather advisories for late Thursday night into
Friday across portions of the area for slick conditions noted
previous. Of note, if there is enough rain and snow around Friday
afternoon across northeast Wisconsin, the combination of
precipitation, temperatures falling below freezing around sunset
could cause the afternoon commute to become snow or ice covered
fairly quickly across the Fox Valley and lakeshore region. Later
shifts will need to assess this issue as well. The chances of
light snow continue into Friday night.

After highs in the 30s and lower 40s at most places on Friday,
high temperatures on Saturday will only be in the teens to
middle 20s. High temperatures rebound on Sunday with highs
in the middle 20s to lower 30s. The next system will bring a
chance of light snow later Monday after into Monday night.
Otherwise, chances of snow showers are expected across the north
on Tuesday. After temperatures at or slightly above normal on
Monday, below normal temperatures are expected to return for the
middle of next week.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1031 PM CST Tue Dec 25 2018

Conditions were mainly MVFR at all of the TAF sites late this
evening. The main focus for this set of TAFs will be cigs as there
is quite a bit of difference among the models. The GFS MOS
indicates skies will mainly be VFR while the NAM MOS and LAMP
indicate skies will stay MVFR for the entire period. Given the
time of year and the struggle in clearing out skies this time of
year will side with the more pessimistic models with this set of
TAFs.

An approaching low pressure system will bring the chance for snow
and IFR conditions as it approaches later Wednesday afternoon into
Wednesday evening. The main sites expected to see snow during this
set of TAFs will mainly be the central Wisconsin TAF sites, with a
later arrival further north and east.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory from midnight tonight to noon CST
Thursday for WIZ005-010>013-018>021-030-031.
&&

SHORT TERM.....Kieckbusch
LONG TERM......Eckberg
AVIATION.......Kurimski
Hazardous weather outlook, Dec 26, 4:28 AM CST, 13 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
428 AM CST Wed Dec 26 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271030-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
428 AM CST Wed Dec 26 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Hazardous travel is likely to develop across much of the area
tonight, as snow overspreads the area. The snow will change to
drizzle or light rain over parts of central and eastern Wisconsin
overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Snow will continue across northern Wisconsin Thursday morning,
before changing to rain in the late morning or early afternoon.
Hazardous travel conditions will impact the morning commute
over north central and far northeast Wisconsin. Foggy conditions
will also be possible over the entire region.

Hazardous travel is possible across north central Wisconsin late
Thursday night as rain changes back to snow or a wintry mix, and
wet roads freeze due to falling temperatures. Fog may also reduce
visibilities for motorists at times.

Hazardous travel is also possible on Friday as the rain changes
to snow from northwest to southeast. The changeover is not
expected to reach the Fox Valley and lakeshore region until mid to
late afternoon. The combination of wet pavement, falling rain and
snow, and temperatures dropping below freezing could cause
untreated roads, bridges and sidewalks to become snow or ice
covered. Fog may also restrict visibilities for motorists at times
across the entire region Friday morning.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report snowfall measurements late
tonight into Thursday.

LMZ521-522-541>543-271030-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
428 AM CST Wed Dec 26 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Southeast winds may gust to near gale force on Lake Michigan
on Thursday.

Kieckbusch/Eckberg

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 4:16 AM CSTWinter Weather AdvisoryGRBFlorence, Forest, Langlade, Lincoln, Marathon, Marinette and 5 more30 hr

Nearby

Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.